# SDR 2024F00042

- Difficulty date: February 22, 2024
- Submitted: February 27, 2024
- Operation: General aviation
- Aircraft: N736XJ
- Make and model: Cessna 750
- Aircraft serial: 7500290
- Aircraft time: 11,143 hours, 6,638 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: UNKNOWN
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: B, G
- Precautionary procedure: A

## Discrepancy

INITIAL REPORTING, AIRCRAFT STILL IN MAINTENANCE, CREW REPORTED #1, 2 & 3 DISPLAY SCREENS WENT BLANK IN FLIGHT, FGC A FAIL WITH SMOKE IN THE CABIN. THE FOLLOWING CB'S POPPED DURING THE EVENT, GPWS, FADEC 1 & 2 A CHANNELS.
